# SDR REXA2013040200459

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 12,688 hours, 7,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON T/O LANDING GEAR WOULD NOT RETRACT.  GEAR MISCONFIG CAUTION, WOW INPUT CAUTION, STEERING INOP CAUTION.  PERFORMED NONNORMAL CHECK LIST  RETURNED TO AIRPORT.  FOUND NLG WOFFW, CENTERED AND LVDT PROX SENSORS PX03 AND PX11 TO BE OUT OF LIMITS (.085"").  ADJUSTED PROX SENSORS PX03 AND PX11 TO .040" IAW AMM 32-61-05.  PERFORMED OPS CHECK OF LANDING GEAR PSS.  OPS CHECK GOOD IAW AMM 32-61-00.  PERFORMED 3 GEAR SWINGS IAW AMM 32-30-00 AND OPS CHECK OF NOSE WHEEL STEERING TO INCLUDE TAXI CHECK IAW AMM 32-51-00.  ALL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
